# SDR AWXA200600420

- Difficulty date: January 18, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 61,488 hours, 42,783 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED TEMP SKIN REPAIR, AT BS 937.15 TO BS 947.50 AND STR 24L, THAT WOULD BE OUT OF PERMANENT REPAIR LIMITS OF SRM 53-00-01 FIG 201 REPAIR 31.  MAINTENANCE PERFORMED INSURANCE CUT IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5361-06041-ES1.  ORIGINAL REMOVAL OF DAMAGE WAS DONE IN COMPLIANCE WITH AWA ER 03-5361-06013-HF1 AND WAS IN COMPLIANCE WITH AWA ER 03-5361-06041-ES1 STEP 1A.  FABRICATED TRIPLER, DOUBLER, FILLER, SPLICE STRAPS AND TAPERED FILLERS IAW AWA ER 03-5361-06041-ES1.  INSTALLED FABRICATED REPAIR PARTS AT BS 937.15 TO BS 947.50 AND STR 24L IAW AWA ER 03-5361-06041-ES1.
